# SDR SWIA201333219

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 22,504 hours, 13,538 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD HEAT CAUTION MESSAGE WITH AN APPROXIMATE 12 INCH CRACK AT BASE OF FIRST OFFICER'S WINDSHIELD.  (FLT 5618)  REPLACED RIGHT WINDSHIELD IAW AMM.  P/N: NP-139321-14  S/N ON: 11255H0634  S/N OFF: 05188H4853
